# SDR 2002F00149

- Difficulty date: March 6, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N900FL
- Make and model: Cessna 650
- Aircraft serial: 6507049
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: NAS3544240
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 3,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A POST FLIGHT INSPECTION, THE LINKAGE ROD FOR THE LEFT MAIN LANDING GEAR UPPER DOOR WAS FOUND TO BE BROKEN THROUGH AT THE THREADED ROD TO UPPER ROD SECTION.  THE BREAK WAS CLEAN AND APPEARED TO BE AT THE LOCATION OF THE ROD END LOCK NUT.  THE ROD END WAS REPLACED.
